MAUDE Adverse Event Report: SIRTEX MEDICAL, INC. SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL, INC. SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device-related death or serious injury was reported and it was stated that the patient was treated successfully.The ifu also states to ensure no air is in the lines.Sirtex performed interviews with the healthcare facility and the third-party pharmacy who prepared the dose.The suggested potential causes for the event of air in the d-vial after the dose preparation stage were: a less experienced team due to employee turnover at the third party pharmacy.Possibly air was becoming trapped in the valve and the third-party pharmacy did not ensure no air was in the device sirtex is working with the third-party pharmacy to resolve the issue.Sirtex medical affairs has stated, based on the available information, the reported air bubble within the delivery set via the d-vial requiring aspiration, along with localized syringe becoming radioactive, is most consistent with a preparation and handling-related issue rather than an intrinsic device malfunction.The procedure was completed successfully without patient injury or clinical sequelae, supporting that there was no meaningful impact to patient safety or treatment delivery.The observed findings align with known procedural risks associated with system priming and handling of radioactive material, as described in the ifu.While the risk to the operator appears minimal and self-limited, the recurrence at the same site suggests the need for reinforcement of proper preparation and verification steps.Overall, the benefit-risk profile of the device remains unchanged.
 
Event or Problem Description
A complaint was received stating multiple occasions of air being introduced to the delivery set via the prepared dose from the d-vial.The dose is prepared by a third party pharmacy which is then provided to the hospital.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL, INC.
300 unicorn park dr
2nd fl.
woburn MA 01801
Manufacturer Contact
melissa sanchez
300 unicorn park drive
2nd fl.
woburn, MA 01801
MDR Report Key24967087
Report Number9710358-2026-00012
Device Sequence Number10496198
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public00850014612016
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIR-10200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown